# SDR UALA2011013100526

- Difficulty date: January 29, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 44,866 hours, 12,311 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 134
- Condition: Fluctuates
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB & DESCENT RT DUCT PRESSURE FLUCTUATES BETWEEN 15-35 PSI.  REPLACED NR 2 ENG PRSOV.  RAN ENG AND LEAK CKD.  OPS CHECKED NORMAL.
